Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/35898
Title: A banzhaf function for a fuzzy game
Authors: Tan, CQ
Jiang, ZZ
Chen, XH
Ip, WH 
Keywords: Banzhaf function
Cooperative game
Fuzzy coalition
Fuzzy game
Potential function
Issue Date: 2014
Publisher: Institute of Electrical and Electronics Engineers
Source: IEEE transactions on fuzzy systems, 2014, v. 22, no. 6, p. 1489-1502 How to cite?
Journal: IEEE transactions on fuzzy systems 
Abstract: In this paper, another important solution for fuzzy games, called the Banzhaf function, is investigated. First, a simplified expression for the Banzhaf function for games with fuzzy coalition is proposed. The relationship between this simplified expression and two kinds of particular Banzhaf functions are discussed in detail. Furthermore, in the framework of games with fuzzy coalitions, we give a definition of the potential function of fuzzy games, and prove that the marginal values of the potential function are the components of the Banzhaf function. Furthermore, a new axiomatic characterization of the Banzhaf function for games with fuzzy coalitions is provided.
URI: http://hdl.handle.net/10397/35898
ISSN: 1063-6706 (print)
1941-0034 (online)
DOI: 10.1109/TFUZZ.2013.2297153
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
Citations as of Mar 18, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
Citations as of Mar 25, 2017

Page view(s)

17
Last Week
0
Last month
Checked on Mar 26, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.